PaperTrue

     恭喜清华大学电子工程系余佳东团队喜中ADVANCED MATERIALS(IF:25.8),购买服务为:优质润色 点击查看更多发表案例
微信服务号二维码
以下是对 APPL MATH LETT 杂志介绍 收藏
缩写名/全名
APPL MATH LETT
APPLIED MATHEMATICS LETTERS
ISSN号 0893-9659
研究方向 数学-应用数学
影响因子 2015:1.659, 2016:2.233, 2017:2.462, 2018:3.487, 2019:3.848,
出版国家 UNITED STATES
出版周期 Bimonthly
年文章数 387
出版年份 1988
是否OA No
审稿周期(仅供参考) 平均2.0个月
来源Elsevier官网:平均1.2周
录用比例 约95%
投稿链接 http://ees.elsevier.com/aml/default.asp?acw=02
投稿官网 http://www.journals.elsevier.com/applied-mathematics-letters/
h-index 80
CiteScore
CiteScoreSJRSNIPCiteScore排名
3.231.3211.549
学科分区排名
大类:Mathematics
小类:Applied Mathematics
Q134 / 460

PubMed Central (PMC)链接 http://www.ncbi.nlm.nih.gov/nlmcatalog?term=0893-9659%5BISSN%5D
中科院SCI期刊分区
( 2018年新版本)
大类学科小类学科Top期刊综述期刊
数学 2区1区2区
MATHEMATICS, APPLIED
应用数学
2区4区1区
中科院SCI期刊分区
( 2020年新版本)
大类学科小类学科Top期刊综述期刊
数学 1区2区1区
MATHEMATICS, APPLIED
应用数学
3区3区1区
  • 该杂志上中国学者近期发表的论文
  • 同领域相关期刊
中国学者近期发表的论文
1.Threshold dynamics of an age-space structured SIR model on heterogeneous environment

Author: Junyuan Yang, Zhen Jin, Fei Xu
Journal: APPLIED MATHEMATICS LETTERS, 2019, Vol., , DOI:10.1016/j.aml.2019.03.009
    DOI
2.Rotating periodic solutions for convex Hamiltonian systems

Author: Jiamin Xing, Xue Yang, Yong Li
Journal: APPLIED MATHEMATICS LETTERS, 2018, Vol.89, 91-96, DOI:10.1016/j.aml.2018.10.002
    DOI
3.Backward bifurcation in a stage-structured epidemic model

Author: Fengqin Zhang, Tian Zhao, Hanwu Liu, Yuming Chen
Journal: APPLIED MATHEMATICS LETTERS, 2018, Vol.89, 85-90, DOI:10.1016/j.aml.2018.10.001
    DOI
4.Localized waves and interaction solutions to an extended (3+1)-dimensional Jimbo–Miwa equation

Author: Yunfei Yue, Lili Huang, Yong Chen
Journal: APPLIED MATHEMATICS LETTERS, 2018, Vol.89, 70-77, DOI:10.1016/j.aml.2018.09.020
    DOI
5.An efficient reproducing kernel method for solving the Allen–Cahn equation

Author: Jing Niu, Minqiang Xu, Guangming Yao
Journal: APPLIED MATHEMATICS LETTERS, 2018, Vol.89, 78-84, DOI:10.1016/j.aml.2018.09.013
    DOI
6.Global asymptotic stability of a Lotka–Volterra competition model with stochasticity in inter-specific competition

Author: Junjing Xiong, Xiong Li, Hao Wang
Journal: APPLIED MATHEMATICS LETTERS, 2018, Vol.89, 58-63, DOI:10.1016/j.aml.2018.09.018
    DOI
7.C-eigenvalue inclusion theorems for piezoelectric-type tensors

Author: Haitao Che, Haibin Chen, Yiju Wang
Journal: APPLIED MATHEMATICS LETTERS, 2018, Vol.89, 41-49, DOI:10.1016/j.aml.2018.09.014
    DOI
8.A note on coupled elliptic systems involving different Hardy-type terms

Author: Dongsheng Kang, Xiaonan Liu
Journal: APPLIED MATHEMATICS LETTERS, 2018, Vol.89, 35-40, DOI:10.1016/j.aml.2018.09.017
    DOI
9.Infinitely many solutions to a quasilinear Schrödinger equation with a local sublinear term

Author: Zhanping Liang, Jinfeng Gao, Anran Li
Journal: APPLIED MATHEMATICS LETTERS, 2018, Vol.89, 22-27, DOI:10.1016/j.aml.2018.09.015
    DOI
10.Infinitely many rotating periodic solutions for suplinear second-order impulsive Hamiltonian systems

Author: Tengfei Shen, Wenbin Liu
Journal: APPLIED MATHEMATICS LETTERS, 2018, Vol.88, 164-170, DOI:10.1016/j.aml.2018.08.026
    DOI
同类著名期刊名称 h-index CiteScore
SIAM REVIEW1026.41
APPLIED MATHEMATICS AND COMPUTATION1253.00
STUDIES IN APPLIED MATHEMATICS372.37
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES673.71
SIAM JOURNAL ON NUMERICAL ANALYSIS1092.69
APPLIED MATHEMATICS AND OPTIMIZATION391.57
Applied and Computational Mathematics131.03
IMA JOURNAL OF NUMERICAL ANALYSIS542.18
SIAM JOURNAL ON OPTIMIZATION1073.85
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS501.64
中科院JCR同大类学科的热搜期刊 浏览次数
APPLIED MATHEMATICS AND COMPUTATION231552
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS116842
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS108499
Communications in Nonlinear Science and Numerical Simulation102430
COMPUTERS & MATHEMATICS WITH APPLICATIONS98847
MATHEMATICAL METHODS IN THE APPLIED SCIENCES81874
JOURNAL OF DIFFERENTIAL EQUATIONS65388
DISCRETE DYNAMICS IN NATURE AND SOCIETY60694
ADVANCES IN MATHEMATICS60560
FUZZY SETS AND SYSTEMS58738